# SDR SIMA200116204

- Difficulty date: June 11, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3697 - EMERGENCY FLOOR LIGHT BY GALLEY CART IS BROKEN OFF.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM.  OPS CHECK GOOD.  (M)
